PL EN


Preferences help
enabled [disable] Abstract
Number of results
2018 | 99 | 222-226
Article title

Shifted Chebyshev-Lanczos polynomials

Content
Title variants
Languages of publication
EN
Abstracts
EN
We show an algorithm for to express in terms of the modified Chebyshev-Lanczos polynomials , which is important to reduce the degree of a polynomial in the interval [0, 1]. Besides, with the use of into logistic map we obtain a simple geometric interpretation of the Feigenbaum´s universal constant.
Discipline
Year
Volume
99
Pages
222-226
Physical description
Contributors
References
  • [1] C. Lanczos, Tables of Chebyshev polynomials, Nat. Bur. Std. Appl. Math. Series N. 9 (1952).
  • [2] M. Abramowitz, I. A. Stegun, Handbook of mathematical functions, John Wiley and Sons (1972).
  • [3] B. K. P. Scaife, Studies in numerical analysis, Academic Press, New York (1974).
  • [4] H. Hochstadt, The functions of mathematical physics, Dover, New York (1986).
  • [5] C. Lanczos, Applied analysis, Dover, New York (1988).
  • [6] R. M. May, Simple mathematical models with very complicated dynamics, Nature 261 (1976) 459-467.
  • [7] M. Feigenbaum, Quantitative universality for a class of nonlinear transformations, J. Stat. Phys. 19 (1978) 25-52.
  • [8] M. Feigenbaum, The universal metric properties of nonlinear transformations, J. Stat. Phys. 21 (1979) 669-706.
  • [9] M. A. Snyder, Chebyshev methods in numerical approximation, Prentice-Hall, New Jersey (1966).
Document Type
short_communication
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-61f539b5-78e2-4e15-8229-2da101650c06
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.